Show simple item record

dc.contributor.authorMurty, Kanuri N.
dc.contributor.authorHowell, Gary W.
dc.contributor.authorSarma, G. V R L
dc.identifier.citationMurty, K. N., Howell, G. W., & Sarma, G. V. R. L. (2000). Two (multi) point nonlinear lyapunov systems associated with an nth order nonlinear system of differential equations - existence and uniqueness. Mathematical Problems in Engineering, 6(4), 395-410.en_US
dc.description.abstractThis paper presents a criterion for the existence and uniqueness of solutions to two and multipoint boundary value problems associated with an nth order nonlinear Lyapunov system. A variation of parameters formula is developed and used as a tool to obtain existence and uniqueness. We discuss solution of the second order problem by the ADI method and develop a fixed point method to find the general solution of the nth order Lyapunov system. The results of Barnett (SIAM J. Appl. Anal. 24(1), 1973) are a particular case.en_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.titleTwo (Multi) Point Nonlinear Lyapunov Systems Associated with an nth Order Nonlinear System of Differential Equations - Existence and Uniquenessen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0